# SDR SWAA2024042377586

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 24,538 hours, 12,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED AFT ENTRY DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-6. O CHECK GOOD.;[02] OPS CHECK GOOD.
